# SDR F3LA200700121

- Difficulty date: May 20, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 13,757 hours, 7,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5361019720140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED FLOORBOARD THRESHOLD STRIP 222FF CORRODED AROUND FASTENER HOLES.  REPLACED FLOORBOARD THRESHOLD STRIP IAW AMM 53-12-12-400-001.
